Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Projective manifolds with splitting tangent bundle : I

Title data

Campana, Frédéric ; Peternell, Thomas:
Projective manifolds with splitting tangent bundle : I.
In: Mathematische Zeitschrift. Vol. 241 (November 2002) Issue 3 . - pp. 613-637.
ISSN 1432-1823
DOI: https://doi.org/10.1007/s00209-002-0435-5

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:31
Last Modified: 19 Nov 2020 11:31
URI: https://eref.uni-bayreuth.de/id/eprint/60024